Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itchiness after taking duleza & felicita for finger numbness, took avil. Normal to have side effects?

I took Duzela 20 and Felicita for 6 sucessive days as per my doctor`s prescription for numbness on 2 finger of my left hand . On the 7th day after taking this pills , I faced excessive itchiness on my body , specifically on my hands. The itchiness was so intense that I experienced pronounced lesions ( not sure what the correct word is ). Ultimately I had to take Avil 25 to reduce the effect. I asked my doctor who advised me to stop taking Duzela and Felicita. My query is that is it common to have such side effects for these 2 pills ?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
DUZELA is DULOXETINE and general pruritis and skin rash are common side effects of this drug.
FELICITA is a B complex vitamin and is very less likely to cause itching.
In all probabilities it is DUZELA which might have caused intense itching to you however your doctor has done right by stopping both the drugs.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor